# SDR TRAX200600317

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 21,417 hours, 18,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR PANEL AT FS 559+64 TO 621.00 CORROSION ON SILL STR 17R  AROUND NUT PLATES NUT PLATE HOLES.  REMOVED CORROSION  AROUND NUTPLATES PER CRJ 200 SRM 51-21-06    BAT 23167 C/W REO 601R-53-00-167.   REMOVED CORROSION  AROUND NUTPLATES PER CRJ 200 SRM 51-21-06    BAT 23167   EC/TC REO 601R-53-00-167 COMPLIED WTIH (CLOSED)
